# SDR ASMF201210011

- Difficulty date: October 5, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 36,932 hours, 12,847 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE AT 36,000 FEET, SMOKE WAS PERCEIVED IN PASSENGER CABIN.  FLIGHT CREW ACCOMPLISHED THE QRH 8.8 PROCEDURE.  MX PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-50 AND FIM 21-00 TASK 806 PROCEDURE, NO SMOKE EVIDENCES FOUND. THE AIR CONDITIONING SYS TEST WAS PERFORMED IAW MM 21-00-05, ALL CORRECT.
